Corrigendum to "Tail behaviour of the busy period of a GI/GI/1 queue with subexponential service times" [Stochastic Process. Appl. 111 (2004) 237-258]
The purpose of this note is to correct an error in Baltrunas etÂ al. (2004)Â , and to give a more detailed argument to a formula whose validity has been questioned over the years. These details close a gap in the proof of TheoremÂ 4.1 as originally stated, the validity of which is hereby strengthened.
Volume (Year): 121 (2011)
Issue (Month): 9 (September)
|Contact details of provider:|| Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/505572/description#description|
|Order Information:|| Postal: http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional|
When requesting a correction, please mention this item's handle: RePEc:eee:spapps:v:121:y:2011:i:9:p:2186-2187. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Shamier, Wendy)
If references are entirely missing, you can add them using this form.